RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2017, Volume 10, Issue 1, Pages 83–95 (Mi jsfu528)  

Embedding theorems for functional spaces associated with a class of Hermitian forms

Anastasiya S. Peicheva

Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia

Abstract: We prove embedding theorems into the scale of Sobolev–Slobodetskii spaces for functional spaces associated with a class of Hermitian forms. More precisely we consider the Hermitian forms constructed with the use of the first order differential matrix operators with injective principal symbol. The results are valid for both coercive and non-coercive forms.

Keywords: non-coercive Hermitian forms, embedding theorems, matrix elliptic operators.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation NSh-9149.2016.1
The work was supported by the Russian President’s grant for the support of leading scientific schools NSh.-9149.2016.1.


DOI: https://doi.org/10.17516/1997-1397-2017-10-1-83-95

Full text: PDF file (145 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.98
Received: 28.05.2016
Received in revised form: 10.06.2016
Accepted: 14.11.2016
Language:

Citation: Anastasiya S. Peicheva, “Embedding theorems for functional spaces associated with a class of Hermitian forms”, J. Sib. Fed. Univ. Math. Phys., 10:1 (2017), 83–95

Citation in format AMSBIB
\Bibitem{Pei17}
\by Anastasiya~S.~Peicheva
\paper Embedding theorems for functional spaces associated with a class of Hermitian forms
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2017
\vol 10
\issue 1
\pages 83--95
\mathnet{http://mi.mathnet.ru/jsfu528}
\crossref{https://doi.org/10.17516/1997-1397-2017-10-1-83-95}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412012600013}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu528
  • http://mi.mathnet.ru/eng/jsfu/v10/i1/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:109
    Full text:43
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021